RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2013, Volume 13, Issue 4(2), Pages 72–76 (Mi isu462)  

Mathematics

An estimate of a certain summatory functions class

V. A. Matveev

Saratov State University, Russia, 410012, Saratov, Astrakhanskaya st., 83

Abstract: In this paper summatory functions of form $\sum_{n\leq x}h(n)n^{it}$, $1\leq|t|\leq T$ for finite-valued functions $h(n)$ of natural argument with bounded sum function are estimated.

Key words: Dirichlet character, summatory functions, power series.

Full text: PDF file (130 kB)
References: PDF file   HTML file

UDC: 511.3

Citation: V. A. Matveev, “An estimate of a certain summatory functions class”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(2) (2013), 72–76

Citation in format AMSBIB
\Bibitem{Mat13}
\by V.~A.~Matveev
\paper An estimate of a~certain summatory functions class
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2013
\vol 13
\issue 4(2)
\pages 72--76
\mathnet{http://mi.mathnet.ru/isu462}


Linking options:
  • http://mi.mathnet.ru/eng/isu462
  • http://mi.mathnet.ru/eng/isu/v13/i7/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:93
    Full text:22
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019